# SDR TWAA9909708

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD LOWER EDGE OF THE OUTER SKIN WAS BENT IN FOUR INCHES WIDE BY 1 IN HIGH AND 0.25 IN DEEP.  REPAIRED PER SRM 52-03, PAGE 1, ITEM 1 PARAGRAPH A.
